Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Post surgical symptoms

jal1attjjal1att Posts: 3
edited 06/11/2012 - 8:52 AM in Fibromyalgia
I am new this this site and hope someone can help. I had L5-S1 Alif about 4 weeks ago. I had chronic right hip pain and couldnt walk or stand without great pain. Since my surgery I am now able to walk 3 to 4 miles without pain. Just some soreness. However, I know have pain in my left hip that radiates down my leg and into my shin. It is like a giant toothache down my leg and keeps me from sleeping. I assume it is some form of fibromyalgia related to the surgery. Has anyone had this symptom?
My narcotic (nucynta) does absolutley no good to alleviate the pain. Has anyone tried lyrica or neurontin to help with the pain?
Any help would be appreciated.


This discussion has been closed.
Sign In or Register to comment.